Analytical models of water impact

Korobkin, A. A. ORCID: https://orcid.org/0000-0003-3605-8450 (2004) Analytical models of water impact. European Journal of Applied Mathematics, 15 (6). pp. 821-838. ISSN 0956-7925

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 23 Oct 2022 17:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/20607
DOI: 10.1017/S0956792504005765

Actions (login required)

View Item View Item